MAUDE Adverse Event Report: Covidien llc BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

Covidien llc BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-0195-AMS
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
Covidien llc
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
Covidien llc
6135 gunbarrel ave
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50860275
Report Number2936999-2026-00400
Device Sequence Number9936803
Product Code OLW
UDI-Device Identifier10884521129832
UDI-Public(01)10884521129832(11)170523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0195-AMS
Device Catalogue Number186-0195-AMS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown